# SDR CHQA201100381

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 16,345 hours, 14,379 cycles
- Engine: Allsn AE3007A
- Engine time: 22,133 hours, 20,494 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Overflow
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LAVATORY WAS OVERFLOWING IN FLIGHT.  THE DIVERTED TO KRDU AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE LAVATORY AND PERFORMED A LAVATORY OVERSERVICE INSPECTION WITH NO DAMAGE FOUND.  THEN RETURNED THE AIRCRAFT TO SERVICED WITH NO DEFECTS NOTED.
